Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The computation of the fundamental unit of totally complex quartic orders

Author: Johannes Buchmann
Journal: Math. Comp. 48 (1987), 39-54
MSC: Primary 11Y40; Secondary 11R16
MathSciNet review: 866097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an efficient algorithm for the computation of the regulator and a fundamental unit of an arbitrary totally complex quartic order. We analyze its complexity and we present tables with computational results for the orders $ {\mathbf{Z}}{[^4}\sqrt { - d} ]$, $ 1 \leqslant d \leqslant 500$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16

Retrieve articles in all journals with MSC: 11Y40, 11R16

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society